Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Missing meds
Mar 30, 2004

Ihaven't taken trisavir in 6 days now. I was doing very well on it. Is it safe to resume taking it. Should I resume taking it?

Response from Dr. Young

Thanks for your question.

There shouldn't be any safety issues with resuming Trizivir (AZT/3TC/abacavir)if you stopped for any reason other than an allergic reaction, and it sounds like this wasn't the case.

It would be important to let your healthcare provider or doctor know that you did stop, as this might affect the timing or interpretation of any lab tests that might be done. Additionally, understanding why you stopped treatment would be helpful in addressing your needs for medications or avoidance of side effects.

Thanks for reading. BY



Previous
Adherence Issues
Next
Good CD4 , increasing VL?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement